I am 45 and every single thing you've listed here, I'm experiencing due to injections (maybe except for the welts!). I've never had them before, and now about to receive my third set in my neck for herniated cervical discs (c-5 & c-6) this week. They started them two weeks ago, and the plan was a round of injections every Wednesday for three weeks. I've had the weight gain, puffy face, night sweats, facial flushing, interruption (crazy off & on bleeding?) of menstrual cycle, hot flashes, heart racing, not sleeping well... and MAN, I hope it all subsides as quickly as it began! They are trying these injections along with physical therapy before discussing any neck surgery, and I'm thankful for that. But I had a MAJOR double lumbar fusion in 2010, and I'm thinking that if I can survive that; then I can handle a surgery for these cervical discs if these steroids wreak too much more havoc on my body & systems. I have been convinced for some time now that I'm getting close or even approaching menopause. It could even be a combination of that and these steroids. I thought they always said that a person could only have so many of these injections within a year? I've had mine every week for 3 weeks!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.